# SDR N6WA202110002203

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10065
- Aircraft time: 40,940 hours, 31,102 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL HAS CORROSION IN SEVERAL SPOTS. REMOVED AND REPLACED AFT CARGO BAY DOOR SILL IAW CRJ 700 SRM 51-42-06
